# SDR SWAA2022070717594

- Difficulty date: June 11, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS 727D TO BS727E AND RBL 21.0 TO LBL 21.0 WL 156 AFT CARGO COMPARTMENT 2022-316938 / [01] REPLACED STRAP LOCATED BETWEEN BS 727D TO BS727E AND RBL 21.0 TO LBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 REV: A SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED STRAP LOCATED BETWEEN BS 727D TO BS727E AND RBL 21.0 TO LBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 REV: A  SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED
